# SDR UALA2012101505876

- Difficulty date: October 13, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 65,291 hours, 24,159 cycles
- Engine: Pwa PW2037
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 332150012
- Part serial: 517260
- Condition: Leaking
- Location: Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD FLUID LEAKING FROM RIGHT OUTBOARD WING UNDER NUMBER 12 SPOILER AREA.  REMOVED NR 12 SPOILER ACTUATOR.  MEASUREMENT FROM BOTTOM OF LOCKNUT TO PCA ROD IS .326 REF MM 27-61-02 STEP 2F.5 +VIEW C HARDWARE AND OLD ACTUATOR IN COCKPIT.  ACP. RII INSPECTION OF SPOILER ACTUATOR ATTACH POINTS, NO DEFECTS NOTED, REF GMM 09-25-0 5.  ACP RII TO VERIFY CORRECT.  FINISHED REPLACED NR 12 SPOILER ACT TO END.
